@incollection{AST_1989__171-172__195_0, author = {Hales, Thomas C.}, title = {Shalika germs on $GSp(4)$}, booktitle = {Orbites unipotentes et repr\'esentations - II. Groupes $p$-adiques et r\'eels}, series = {Ast\'erisque}, pages = {195--256}, publisher = {Soci\'et\'e math\'ematique de France}, number = {171-172}, year = {1989}, mrnumber = {1021504}, zbl = {0698.22011}, language = {en}, url = {https://www.numdam.org/item/AST_1989__171-172__195_0/} }
TY - CHAP AU - Hales, Thomas C. TI - Shalika germs on $GSp(4)$ BT - Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels AU - Collectif T3 - Astérisque PY - 1989 SP - 195 EP - 256 IS - 171-172 PB - Société mathématique de France UR - https://www.numdam.org/item/AST_1989__171-172__195_0/ LA - en ID - AST_1989__171-172__195_0 ER -
%0 Book Section %A Hales, Thomas C. %T Shalika germs on $GSp(4)$ %B Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels %A Collectif %S Astérisque %D 1989 %P 195-256 %N 171-172 %I Société mathématique de France %U https://www.numdam.org/item/AST_1989__171-172__195_0/ %G en %F AST_1989__171-172__195_0
Hales, Thomas C. Shalika germs on $GSp(4)$, dans Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels, Astérisque, no. 171-172 (1989), pp. 195-256. https://www.numdam.org/item/AST_1989__171-172__195_0/
[H]
, thesis, Princeton University.
[H-Ch] Admissible Invariant distributions on reductive
[L] Orbital integrals on forms of
[L2] Les débuts d'une formule des traces stable, Publications math, de l'Univ. de Paris VII, 13, (1983). | MR | Zbl
,
[LS] On principal values on
[LS2] On the definition of transfer factors, Math. Ann. 278, 219-271 (1987). | DOI | EuDML | MR | Zbl
and ,[LS3] Descent for transfer factors, preprint. | DOI | MR | Zbl
and ,[R]
, thesis, Princeton University.[R2] An application of the building to orbital integrals, Compositio Math., Vol 42, Fasc. 3, (1981) 417-423. | EuDML | Numdam | MR | Zbl
,
[Sh] A theorem on semi-simple
[Sp] Classes unipotentes et sous-groupes de Borel, Lecture Notes in Math. 946, Springer-Verlag, Berlin Heidelberg, New York (1982). | MR | Zbl
,